# SDR SWAA2024111452361

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON ACB DOOR CUTOUT SURROUND SUBTHRESHOLD BS787+8 TO 807+5 RBL25 WL156<[01] CORRECTED MEASUREMENT TABLE;[02] REMOVED AND REPLACED ACB DOOR SUBTHRESHOLD WEB P/N 146A8123-25; LOT# 1579502-1 BS 787+8 TO BS 847 RBL25 WL156 IAW SRM 51-40-02 AND DWG 146A8340 REV-.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[04] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
